# SDR SWAA2013100120599

- Difficulty date: September 22, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 21,125 hours, 12,339 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2512
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED TE SUPPORT WEB CRACKED ABOVE NR 1 PYLON AFT STRINGER FAIRING.  R & R WEB IAW SRM.
